# SDR IPXA13B79663

- Difficulty date: August 5, 2013
- Submitted: August 7, 2013
- Operation: Air carrier
- Aircraft: N582UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 29053
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 146U5891555
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOORBOARD AT BS 1930 LT NR 5 DAMAGED.  FABRICATED NEW FLOORBOARD IAW EO B747-5320-51139-A.
